The friedrichs extension of a certain singular differential operators II.

Ballard, Grey M. and Baxley, John V.: The friedrichs extension of a certain singular differential operators II. Electronic journal of qualitative theory of differential equations : special edition, (1) 5. pp. 1-11. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_005_001-011.pdf

Download (129kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 5
Page Range: pp. 1-11
ISSN: 1417-3875
Uncontrolled Keywords: Friedrichs kiterjesztés, Peremfeltétel, Közönséges differenciálegyenlet
Additional Information: Bibliogr.: p. 10-11.
Date Deposited: 2017. May. 18. 10:25
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42784

Actions (login required)

View Item View Item